MAUDE Adverse Event Report: CORDIS CORPORATION CARDIO DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CARDIO DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number CP0210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the curve of a 6f pigtail infiniti diagnostic catheter within a customized 6f infinity diagnostic catheter multipack came off.An unknown device was used as a replacement.For evaluation.The device was not in touch with the patient and there were no reported patient injuries.There was no apparent damage when unpacking the catheter and the device was placed at the table.When the physician picked up the device to be used, the distal tip came off.The device was stored per the instructions for use (ifu).The multipack included a pig-tail catheter, a judkins left (jl) catheter and a judkins right (jr) catheter.The pigtail was the only catheter with issues.There was no damage to the packaging.The device was discarded and will not be returned.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly.Complaint conclusion: as reported, the curve of a 6f pigtail infiniti diagnostic catheter within a customized 6f infinity diagnostic catheter multipack came off.An unknown device was used as a replacement.The device was not in touch with the patient and there were no reported patient injuries.There was no apparent damage when unpacking the catheter and the device was placed at the table.When the physician picked up the device to be used, the distal tip came off.The device was stored per the instructions for use (ifu).The multipack included a pig-tail catheter, a judkins left (jl) catheter and a judkins right (jr) catheter.The pigtail was the only catheter with issues.There was no damage to the packaging.The reported event by the customer as ¿brite tip/distal tip separated¿ was not confirmed since the device was not returned for analysis and no images were provided.The exact cause of the issue experienced could not be determined.Without the return of the device and based on the limited information available for review, it is not possible to determine what factors may have contributed to the reported event.As the issue occurred prior to patient insertion, handling and/or storage factors may have contributed to the issue described.According to the instructions for use (ifu), which is not intended as a mitigation, the catheter should be stored in a cool, dark, dry place.To prevent damage to the catheter during removal from the package, grasp the hub (as was done in this case) and withdraw the catheter.Based on the information available for review, there is no indication to suggest that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.
 
Event or Problem Description
As reported, the curve of a 6f pigtail infiniti diagnostic catheter within a customized 6f infinity diagnostic catheter multipack came off.An unknown device was used as a replacement.The device was not in touch with the patient and there were no reported patient injuries.There was no apparent damage when unpacking the catheter and the device was placed at the table.When the physician picked up the device to be used, the distal tip came off.The device was stored per the instructions for use (ifu).The multipack included a pig-tail catheter, a judkins left (jl) catheter and a judkins right (jr) catheter.The pigtail was the only catheter with issues.There was no damage to the packaging.The device was discarded and will not be returned.

Brand Name
CARDIO DIAGNOSTIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key20652156
Report Number9616099-2024-00377
Device Sequence Number8247538
Product Code DQO
UDI-Device Identifier10705032025942
UDI-Public(01)10705032025942(17)270630(10)18340505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCP0210
Device Lot Number18340505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F JL INFINITI DIAGNOSTIC CATHETER; 6F JR INFINITI DIAGNOSTIC CATHETER; UNKNOWN CATHETER
Patient SexUnknown